International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 2, Pages 93-101
On some new generalizations of Ostrowski integral inequality
1Department of Basic Science, Technology Education College, Xuzhou Normal University, Xuzhou 221011, China
2Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
Received 22 August 2001
Copyright © 2002 Lü Zhongxue and Xie Hongzheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some new generalizations of Ostrowski integral inequality on
multivariate are given.